# SDR 2008UALA02433

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 27,857 hours, 11,349 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS WORN THROUGH AT FR 68 STR 44 AND MEASURES .5 INCH WIDE BY 2 INCH LONG. CUT DAMAGED SKIN FOR ACCES S TO FRAME 70 DAMAGE EVALUATION.BLENDED DAMAGE ON FRAME.  CONT OF AMIS ITEM 8572009 :MFG FILLER FOR FR70 PER EVA71452.
